# SDR 99FDEA00354

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLAP RETRACT AFT T/O, AC EXPERIENCED ASYMMETRIC I/B FLAPS, DAMAGE TO RIGHT I/B FLAP.  FLAP APPEAR TO BE JAMMED CAUSING DAMAGE TO RIGHT ELEPHANT EAR, RIGHT I/B FLAP ASSY, AND RIGHT AILERON.  *S/D*  INSTALLED RT I/B FLAP, O/B TRACK PER MM 27-51-031-4, TRANSMISSION ASSY PER MM 27-51-061-4.  FLAPS OPER NORMAL.
